# SDR HNAA2022022300104

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 41,993 hours, 37,656 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E900513 - FUSELAGE SKIN HAS POSSIBLE CRACK AT FRAME 79 BETWEEN STRINGERS 06R AND 07R MARKED .... REPAIRED FUSELAGE SKIN CRACK AT FRAME 79 BETWEEN STRINGERS 06R AND 07R IAW PIEDMONT EO1-53-22-0025.
